MAUDE Adverse Event Report: MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility reported their dsd-201 automated endoscope reprocessor was programmed with the incorrect number and contact time of rinses for the high level disinfectant being used.Metricide high level disinfectant requires 3 rinses at 1 minute each and the facility reprocessed endoscopes with the program set to run 2 rinses at 30 seconds each.Medivators technical service representative instructed the facility over the phone how to set the machine back to the correct program.Per the dsd-201 user manual, users are instructed to verify the program settings are appropriate for the disinfectant being used prior to reprocessing endoscopes.It is unknown if improperly rinsed scopes were used in patient procedures.There is potential for patient chemical colitis or irritation from inadequate rinsing.Medivators regulatory affairs attempted to contact the facility with no success.There have been no reports of patient harm.This complaint will continue being monitored in medivators complaint handling system.
 
Event or Problem Description
A facility reported their dsd-201 automated endoscope reprocessor was programmed with the incorrect number of rinses required for use with the high level disinfectant being used.Inadequate rinsing of endoscopes could potentially cause patient chemical colitis.

Brand Name
DSD-201
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key7200127
Report Number2150060-2018-00006
Device Sequence Number1486580
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2017
Initial Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METRICIDE HLD
Outcome Attributed to Adverse Event Other;